# SDR DHL9780533C

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferental
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FORWARD CARGO COMPARTMENT AT BS 220L STR33L, TOP OF CIRCUMFERENTIAL MOUNT FLANGE CRACKED.  STOP DRILLED CRACK AND FABRICATED REPAIR PARTS IAW 53-2-0 FIG 1B.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 1B.
